Approximation Properties of Generalized Szász-Type Operators

Abstract

In the present paper, we study some approximation properties of the generalized Szász type operators introduced by V. Miheşan (Creat. Math. Inf. 17:466–472, 2008). We present a quantitative Voronovskaya-type theorem, local approximation theorem by means of second-order modulus of continuity and weighted approximation for these operators. The rate of convergence for differential functions whose derivatives are of bounded variation is also obtained.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Acar, T.: Approximation by bivariate (p,q)-Baskakov-Kantorovich operators. Georgian Math. J. 23, 459–468 (2016)

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Acar, T.: Rate of convergence for Ibragimov-Gadjiev-Durrmeyer operators. Demonstr. Math. 50(1), 119–129 (2017)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Acar, T.: (p, q)-generalization of szász-mirakyan operators. Math. Methods Appl. Sci. 39(10), 2685–2695 (2016)

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Acar, T.: Asymptotic formulas for generalized szász-mirakyan operators. Appl. Math. Comput. 263, 233–239 (2015)

    MathSciNet  Google Scholar 

  5. 5.

    Acar, T., Ulusoy, G.: Approximation by modified szász-durrmeyer operators. Period. Math. Hungar. 72(1), 64–75 (2016)

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Acar, T., Gupta, V., Aral, A.: Rate of convergence for generalized szász operators. Bull. Math. Sci. 1(1), 99–113 (2011)

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Agrawal, P.N., Gupta, V., Sathish Kumar, A., Kajla, A.: Generalized baskakov-szász type operators. Appl. Math. Comput. 236, 311–324 (2014)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Aral, A.: A generalization of szász-mirakyan operators based on q-integers. Math. Comput. Model. 47(9-10), 1052–1062 (2008)

    Article  MATH  Google Scholar 

  9. 9.

    Aral, A., Inoan, D., Raşa, I.: On the generalized szász-mirakyan operators. Results Math. 65(3-4), 441–452 (2014)

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Atakut, Ç., İspir, N.: Approximation by modified szász-mirakjan operators on weighted spaces. Proc. Indian Acad. Sci. Math. Sci. 112(4), 571–578 (2002)

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Baskakov, V.A.: A sequence of linear positive operators in the space of continuous functions. Dokl. Acad. Nauk. SSSR 113, 249–251 (1957)

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Bernstein, S.N.: Demonstration du théorème de Weierstrass fondée sur le calcul de probabilités. Commun. Soc. Math. Kharkow 13(2), 1–2 (Unknown Month 1912)

    MATH  Google Scholar 

  13. 13.

    Cárdenas-Morales, D., Gupta, V.: Two families of Bernstein-Durrmeyer type operators. Appl. Math. Comput. 248, 342–353 (2014)

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Ciupa, A.: On a generalized favard-szász type operator. Research Seminar on Numerical and Statistical Calculus, Univ. Babeş, Bolyai Cluj-Napoca, preprint 1, 33–38 (1994)

  15. 15.

    Finta, Z., Govil, N.K., Gupta, V.: Some results on modified szász-mirakjan operators. J. Math. Anal. Appl. 327(2), 1284–1296 (2007)

    MathSciNet  Article  MATH  Google Scholar 

  16. 16.

    Gadžiev, A.D.: Theorems of the type of P. P. Korovkin’s theorems. Math. Zametki 20(5), 781–786 (1976)

    MathSciNet  MATH  Google Scholar 

  17. 17.

    Gupta, V., Agarwal, R.P.: Convergence estimates in approximation theory. Springer, Cham (2014)

    Google Scholar 

  18. 18.

    İbikli, E., Gadjieva, E.A.: The order of approximation of some unbounded function by the sequences of positive linear operators. Turkish J. Math. 19(3), 331–337 (1995)

    MathSciNet  MATH  Google Scholar 

  19. 19.

    İspir, N.: Rate of convergence of generalized rational type Baskakov operators. Math. Comput. Modelling 46(5-6), 625–631 (2007)

    MathSciNet  Article  MATH  Google Scholar 

  20. 20.

    Kajla, A., Agrawal, P.N.: Szász-durrmeyer type operators based on Charlier polynomials. Appl. Math. Comput. 268, 1001–1014 (2015)

    MathSciNet  MATH  Google Scholar 

  21. 21.

    Kajla, A., Acu, A.M., Agrawal, P.N.: Baskakov-szász type operators based on inverse pólya-eggenberger distribution. Ann. Funct. Anal. 8(1), 106–123 (2017)

    MathSciNet  Article  MATH  Google Scholar 

  22. 22.

    Kajla, A., Agrawal, P.N.: Approximation properties of szász type operators based on Charlier polynomials. Turkish J. Math. 39(6), 990–1003 (2015)

    MathSciNet  Article  MATH  Google Scholar 

  23. 23.

    Karsli, H.: Rate of convergence of new Gamma type operators for functions with derivatives of bounded variation. Math. Comput. Modelling 45(5-6), 617–624 (2007)

    MathSciNet  Article  MATH  Google Scholar 

  24. 24.

    Kasana, H.S., Prasad, G., Agrawal, P.N., Sahai, A.: Modified Szasz operators. Proceedings of Conf. on Math. Anal. Appl., Kuwait, 1985, Pergamon, Oxford, 29-42 (1988)

  25. 25.

    Lupaş, A.: The approximation by means of some linear positive operators. In: Müller, M.W., Felten, M., Mache, D.H. (eds.) Approximation theory, Proceedings of the International Dortmund Meeting on Approximation Theory, Berlin, Germany, 1995 (1995)

  26. 26.

    Miheşan, V.: Gamma approximating operators. Creat. Math. Inform. 17(3), 466–472 (2008)

    MathSciNet  MATH  Google Scholar 

  27. 27.

    Mazhar, S.M., Totik, V.: Approximation by modified szász operators. Acta Sci. Math. 49(1-4), 257–269 (1985)

    MathSciNet  MATH  Google Scholar 

  28. 28.

    Özarslan, M.A., Aktuǧlu, H.: Local approximation properties for certain King type operators. Filomat 27(1), 173–181 (2013)

    MathSciNet  Article  MATH  Google Scholar 

  29. 29.

    Özarslan, M.A., Duman, O., Kaanoǧlu, C.: Rates of convergence of certain King-type operators for functions with derivative of bounded variation. Math. Comput. Modelling 52(1-2), 334–345 (2010)

    MathSciNet  Article  MATH  Google Scholar 

  30. 30.

    Sucu, S.: Dunkl analogue of szász operators. Appl. Math. Comput. 244, 42–48 (2014)

    MathSciNet  MATH  Google Scholar 

  31. 31.

    Szász, O.: Generalization of S. Bernstein’s polynomials to the infinite interval. J. Research Nat. Bur. Standards 45, 239–245 (1950)

    MathSciNet  Article  Google Scholar 

  32. 32.

    Varma, S., Taşdelen, F.: Szász type operators involving Charlier polynomials. Math. Comput. Modelling 56(5-6), 118–122 (2012)

    MathSciNet  Article  MATH  Google Scholar 

  33. 33.

    Yüksel, I., Ispir, N.: Weighted approximation by a certain family of summation integral-type operators. Comput. Math. Appl. 52(10-11), 1463–1470 (2006)

    MathSciNet  Article  MATH  Google Scholar 

Download references

Acknowledgements

The author wishes to thank the referee for her/his suggestions which definitely improved the final form of this paper.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Arun Kajla.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Kajla, A. Approximation Properties of Generalized Szász-Type Operators. Acta Math Vietnam 43, 549–563 (2018). https://doi.org/10.1007/s40306-018-0253-4

Download citation

Keywords

  • Positive approximation process
  • Rate of convergence
  • Modulus of continuity
  • Steklov mean

Mathematics Subject Classification (2010)

  • 41A25
  • 26A15